# SDR GXPA00009

- Difficulty date: May 16, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N184GA
- Make and model: Amd FALCONE
- Aircraft serial: 266
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Indicator Panel
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS COMING TO TOLEDO AND BEFORE LANDING,THE PILOT HAD TO FLY BY THE TOWER TO CONFIRM THE DOWN AND LOCK STATUS OF LANDING GEAR.  THE RIGHT MAIN LANDING BULBS WERE FOUND BURNT.  REMOVED AND REPLACED TWO BULBS ON RIGHT LANDING GEAR INDICATOR PANEL.   SWUNG GEAR. OOPS GOOD.  (X)
